# SDR SWAA2022071928142

- Difficulty date: July 12, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 52,954 hours, 31,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT AT LINE 13&14 INOPERATIVE / [01] RELAMPED CEILING (OVERHEAD BIN) EMERGENCY LIGHT BETWEEN LINE 13 & 14; AND TESTED NORMAL; REF AMM 33-51-03-960-801.;[02] VERIFIED STEP 1
